# SDR CA080418003

- Difficulty date: March 18, 2008
- Submitted: May 2, 2008
- Operation: General aviation
- System (JASC): 3245 · Tire Tube
- Part: Tube
- Part number: 302120402
- Condition: Failed
- Location: Mlg Tire
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) MULTIPLE FAILURES OF INNER TUBES ON VARIETY OF COMPANY C-208 MAIN WHEELS. TUBES FAIL IN DIFFERENT WAYS FROM PIN HOLES TO 18 INCH SPLITS. THERE HAVE BEEN NO FOREIGN OBJECTS FOUND IN THE AFFECTED TIRES AND ASSY PRACTICES HAVE BEEN OBSERVED TO ENSURE CORRECT PROCEDURES ARE BEING FOLLOWED. TUBES ARE PURCHASED FROM A VARIETY OF SUPPLIERS AND ORIGINATE IN DIFFERENT COUNTRIES. (TC NR 20080418003)
